| Catalog Number |
2504-1 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a shoulder rcr procedure, three (3) different lots of tendon anchors could not be loaded in the insertion device.Surgery was completed with a back-up device instead.There was a surgical delay greater than 30 minutes, and no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).D4, lot no.: the following are the lot numbers reported: 51153147, 51148616, and 51165484.However, it is unknown which of the three caused the significant surgical delay.D4, exp.Date: expiration dates for each of the three lots reported: 08-aug-2026 (lot 51153147), 21-jul-2026 (lot 51148616), and 20-sep-2026 (lot 51165484).H4, mgf.Date: manufacturing dates for each of the three lots reported: 08-aug-2023 (lot 51153147), 21-jul-2023 (lot 51148616), and 20-sep-2023 (lot 51165484).
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.